×

Transformation of Markov processes by multiplicative functionals. (English) Zbl 0141.15103

Ann. Inst. Fourier 15, No. 1, 13-30 (1965); Colloques Int. Centre nat. Rech. sci. 146, 13-30 (1965).

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] E. B. DYNKIN, Markov processes, Moscow (1963). · Zbl 0158.16806
[2] C. T. IONESCU TULCEA, Mesures dans LES espaces produits, Atti Acad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8), 7 (1949), 208-211. · Zbl 0035.15203
[3] K. ITĂ” and H. P. MCKEAN, Jr., Diffusion processes and their sample paths, Grundlehre d. Math. Wiss. Bd. 125, Springer, Berlin, 1965. · Zbl 0127.09503
[4] H. KUNITA and T. WATANABE, Notes on transformations of Markov processes connected with multiplicative functionals, Memoirs of Fac. Sci. Kyushu Univ. Ser. A. Math., 17 (1963), 181-191. · Zbl 0144.40203
[5] P. A. MEYER, A decomposition theorem for supermartingales, Ill. Jour. Math., 6, 2 (1962), 193-205. · Zbl 0133.40304
[6] P. A. MEYER, Decomposition of supermartingales : the uniqueness theorem, Ill. Jour. Math., 7-1 (1963), 1-17. · Zbl 0133.40401
[7] B. A. SEVAST’YANOV, Extinction conditions for branching stochastic processes with diffusion, Th. Prob. Appl., 5-3 (1961).
[8] V. A. VOLKONSKY, Additive functionals of Markov processes, Trudy Moskov. Mat. Obs., 9 (1960), 143-189. · Zbl 0178.53404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.